# SDR MYWA110009

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 30618
- Aircraft time: 21,305 hours, 26,101 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Vibration Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ON DESCENT NR 2 ENGINE VIBRATION MONITOR FLUCTUATES BETWEEN .5 AND MAX OF 5.  PERFORMED BITE CHECK OF AVMS, CHECKED SENSORS, WIRING, CLEANED CONNECTORS AND RAN ENGINE.  COULD NOT DUPLICATE PROBLEM.
